# SDR IPXA2020010850753

- Difficulty date: January 8, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 829
- Aircraft time: 19,231 hours, 12,312 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/AAIR TURN BACK  - ON TAKE OFF ROLL THRU 10,000 FT AIRCRAFT HAD A SEVERE SHAKING IN YOKE AND RUDDER ALL ECAM INDICATIONS NORMALISOLATED TO CAPTAINS STICK SHAKER WHEN PULL CAPTAINS STICK SHAKER CB THE SHAKING GOES AWAY & WHEN RESET SHAKING COMES BACK MM 0558800 1-8-20/ REF ITEM #2 L/P 353197 R/R OF #1 FMC CK STICK SHACKES ON GROUND GROUND CK NORMAL IAW MM 31 53 34 OK FOR SERVICE EFF SOURCE REF IPC 31 53 08 03 FOR SERVICE
